# SDR DALA2020122804315

- Difficulty date: December 25, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 64,964 hours, 24,232 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND LEFT & RIGHT LOWER FWD OVER WING EXIT SIGN EMERGENCY LIGHTS INOPERABLE.  REPLACED FUSE AT M1694 BATTERY PACK ASSEMBLY LT + RT LOWER FWD OVER WING EXIT SIGN ILLUMINATED NORMALLY.
